Started once a month Boniva 5 days ago and have severe stomach burning. After first day had stomach upset and diarrhea. Now jus burning in my stomach like I have a peptic ulcer which I had for a short period of time many years ago. When I called the endocrinologist (who is a research doctor by the way) he said stomach upset is not a side effect? - REALLY? I was perfectly fine before taking this poison and very healthy and energetic ( exercise daily and am in the best shape of my life after being on Weight watchers for over 2 years). I am a very active 55 year old! I will not take this poison again!!! I also originally told the doctor I tried fosamax and felt sick with that so he said give Boniva a shot ... BIG MISTAKE!!! So Regret It! Hope I start to feel better soon
No responses have yet been posted. Add your response to this question.
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 3 answers
Posted 3 Jun 2014 • 1 answer
Posted 5 Mar 2015 • 1 answer
Posted 14 Mar 2015 • 3 answers
Posted 1 Apr 2016 • 0 answers